# SDR RAAAB295009

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Cowl
- Condition: Chafed
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 6C CHECK, FOUND NR 3 ENGINE UPPER COWL CHAFED BETWEEN 3RD AND 4TH CIRCUMFERENTIAL.  REPAIRED PER SRM 54-10-3.  (X)
